# SDR A6WA201543361

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION ON RBL 9, BETWEEN FS 559+80 & FS 559+96 IN THE CARGO BAY.  REPAIRED SEAT TRACK ON RBL 9, BETWEEN FS 559+80 & FS 559+96 IAW REO 601R-53-00-485 & AMM 53-01-11.
